# SDR SWIA202157499

- Difficulty date: February 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS MULTIPLE SPOTS OF CORROSION BETWEEN F.S. 574.00 AND F.S. 621.00     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED FLOOR BEAM AT LBL 9 BETWEEN FS 574.00 TO FS 609.00 IAW CRJ 200 SRM 51-42-06, 51-42-21, 51-42-15 AND 51-42-36.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
